Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH; CATHETER, RETENTION TYPE, BALLOON
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TELEFLEX MEDICAL RUSCH; CATHETER, RETENTION TYPE, BALLOON
Model Number
IPN050125
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
03/13/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Foley noted to be defective.Hole in tubing (indicated between red marks on catheter).Did not negatively impact the patient.A new foley was used without incident.
New Search
Submit an Adverse Event Report
Brand Name
RUSCH
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer
(Section D)
TELEFLEX MEDICAL
2917 weck dr.
research triangle park NC 27709
MDR Report Key
7344628
Report Number
7344628
Device Sequence Number
1470491
Product Code
EZL
UDI-Device Identifier
04026704307968
UDI-Public
(01)04026704307968
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
03/14/2018
Report Date
(Section F)
03/13/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Nurse
Device Expiration Date
04/28/2022
Device Model Number
IPN050125
Device Catalogue Number
170003060
Device Lot Number
17EE20
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Device Age
0 YR
Event Location
Hospital
Date Report to Manufacturer
03/13/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
03/13/2018